# SDR ASAA2015102619608

- Difficulty date: October 26, 2015
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 27,734 hours, 8,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 140CF IN AFT CARGO BAY.  ACFT GROUNDED.  REMOVED THE FLOOR PANEL IAW AMM 25-52-10 AND FABRICATED A NEW FLOOR PANEL IAW  DWG 453A2610 REV 'C' AND GPM SECTION 05-00-85. 4.A.2.  ALODINED AND PRIMED IAW  SRM 51-20-01. INSTALLED IAW AMM 25-52-10-400-801.
